General by nightflight 7/28/2014 written by nightflight 7/28/2014 I have about 15 .5MG klonopin, a few random sleeping pills, some cough syrup with codeine… what do you think would happen if I took all of that? Or should I wait till I can accumulate more? think 2 comments 0 Email Related posts Are you a judgmental prick? 10/28/2021 Most comfortable way to go 10/27/2021 10/27/2021 Borderline Personality Disorder 10/27/2021 Ga 10/26/2021 being reminded 10/26/2021 Shit Show 10/26/2021 Disappointment. 10/25/2021 hollow 10/25/2021 :B P.R.I.D.E 10/25/2021 2 comments stabbymike 7/28/2014 - 9:56 pm That’s an odd combination. You may go to sleep for a long time, but other than that I really don’t know. Death isn’t much of a possibility though. Log in to Reply I-dont-love-right 7/28/2014 - 10:58 pm At most a stomachache or passing out maybe…or what stab said; sleep. Log in to Reply Leave a Comment Cancel ReplyYou must be logged in to post a comment.Subscribe to comments: Don't subscribe All Replies to my comments Notify me of followup comments via e-mail. You can also subscribe without commenting.